# SDR DL73K011737

- Difficulty date: October 30, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 50,870 hours, 39,482 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Drain Line
- Part number: 6544546382
- Condition: Damaged
- Location: Reservoir
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON EXTENSION OF LANDING GEAR ENG 1 AND 2 HYD SYSTEMS LOW PRESSURE LIGHTS CAME ON.  HYD PRESSURE A WENT TO ZERO AND HYD QUANT APPEARED TO GO TO ZERO.  CHANGED BOTH CASE DRAIN FILTERS BOTH WERE CLEAN.  OPERATED ALL FLT CONTROLS AND LANDING GEAR CYCLED WITH GEAR PINS INSTALLED, NO LEAKS.  HYD QUANTITY WAS FULL.  FOUND HYD HEAD PRESS AT ZERO.  REPAIRED RSVR DRAIN TUBE.  RAN ENGINES AND CHECKED PUMPS, ALL OK.
